Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Linear operations on summable functions
HTML articles powered by AMS MathViewer

by Nelson Dunford and B. J. Pettis PDF
Trans. Amer. Math. Soc. 47 (1940), 323-392 Request permission
References
    S. Banach, Théorie des Opérations Linéaires, Warsaw, 1932.
  • Garrett Birkhoff, Integration of functions with values in a Banach space, Trans. Amer. Math. Soc. 38 (1935), no. 2, 357–378. MR 1501815, DOI 10.1090/S0002-9947-1935-1501815-3
  • S. Bochner, Integration von Funktionen, deren Werte die Elemente eines Vektorraumes sind, Fundamenta Mathematicae, vol. 20 (1933), pp. 262-276.
  • L. W. Cohen and Nelson Dunford, Transformations on sequence spaces, Duke Math. J. 3 (1937), no. 4, 689–701. MR 1546023, DOI 10.1215/S0012-7094-37-00357-0
  • W. Doeblin and R. Fortet, Sur deux notes de MM. Kryloff et Bogoliouboff, Comptes Rendus de l’Académie des Sciences, Paris, vol. 204 (1937), pp. 1699-1701.
  • J. L. Doob, Stochastic processes with an integral-valued parameter, Trans. Amer. Math. Soc. 44 (1938), no. 1, 87–150. MR 1501964, DOI 10.1090/S0002-9947-1938-1501964-2
  • J. L. Doob, One-parameter families of transformations, Duke Math. J. 4 (1938), no. 4, 752–774. MR 1546095, DOI 10.1215/S0012-7094-38-00466-1
  • Nelson Dunford, Integration in general analysis, Trans. Amer. Math. Soc. 37 (1935), no. 3, 441–453. MR 1501796, DOI 10.1090/S0002-9947-1935-1501796-2
  • Nelson Dunford, Integration and linear operations, Trans. Amer. Math. Soc. 40 (1936), no. 3, 474–494. MR 1501886, DOI 10.1090/S0002-9947-1936-1501886-5
  • Nelson Dunford, Uniformity in linear spaces, Trans. Amer. Math. Soc. 44 (1938), no. 2, 305–356. MR 1501971, DOI 10.1090/S0002-9947-1938-1501971-X
  • Nelson Dunford, A mean ergodic theorem, Duke Math. J. 5 (1939), 635–646. MR 98
  • M. Eidelheit, Zur Theorie der Konvexen Mengen in linearen normierten Räumen, Studia Mathematica, vol. 6 (1936), pp. 104-111. R. Fortet, Sur des probabilités en chaîne, Comptes Rendus de l’Académie des Sciences, Paris, vol. 204 (1937), pp. 315-317. —, Sur des opérations linéaires non complètement continus, Comptes Rendus de l’Académie des Sciences, Paris, vol. 204 (1937), pp. 1543-1545. M. Fréchet, Sur l’allure asymptotique de la suite des itérés d’un noyau de Fredholm, Quarterly Journal of Mathematics, vol. 5 (1934), pp. 106-144. V. Gantmakher and V. Smulian, Sur les espaces dont la sphère unitaire est faiblement compacte, Comptes Rendus de l’Académie des Sciences de l’URSS, vol. 17 (1937), pp. 91-94. I. Gelfand, Sur un lemme de la théorie des espaces linéaires, Communications de l’Institut des Sciences Mathématiques et Mécaniques de l’Université de Kharkoff, (4), vol. 13 (1935), pp. 35-40. —, Abstrakte Funktionen und lineare Operatoren, Recueil Mathématique, new series, vol. 4 (1938), pp. 235-284. T. H. Hildebrandt, Lebesgue integration in general analysis, Bulletin of the American Mathematical Society, vol. 33 (1927), p. 646. —, Linear operations on functions of bounded variation, Bulletin of the American Mathematical Society, vol. 44 (1938), pp. 75-76.
  • Einar Hille and J. D. Tamarkin, On the theory of linear integral equations. II, Ann. of Math. (2) 35 (1934), no. 3, 445–455. MR 1503171, DOI 10.2307/1968742
  • Shizuo Kakutani, Iteration of linear operations in complex Banach spaces, Proc. Imp. Acad. Tokyo 14 (1938), no. 8, 295–300. MR 1568516
  • L. Kantorovitch, Allgemeine Formen gewisser Klassen von linearen Operatoren, Comptes Rendus de l’Académie des Sciences de l’URSS, vol. 12 (1936), pp. 101-106. L. Kantorovitch and B. Vulich, Sur la représentation des Opérations linéaires, Compositio Mathematica, vol. 5 (1937), pp. 119-165.
  • L. Kantorovitch and B. Vulich, Sur un théorème de M. N. Dunford, Compositio Math. 5 (1938), 430–432 (French). MR 1557009
  • N. Kryloff and N. Bogoliouboff, Sur les probabilités en chaîne, Comptes Rendus de l’Académie des Sciences, Paris, vol. 204 (1937), pp. 1386-1388. S. Mazur, Über konvexen Mengen in linearen normierten Räumen, Studia Mathematica, vol. 4 (1933), pp. 70-84. —, Über die kleinste konvexe Menge, die eine gegebene kompakte Menge enthält, Studia Mathematica, vol. 2 (1930), pp. 7-9. O. Nikodym, Sur une généralisation des intégrales de M. J. Radon, Fundamenta Mathematicae, vol. 15 (1930), pp. 131-179. —, Contribution à la théorie des fonctionelles linéaires…, Mathematica, vol. 5 (1931), pp. 130-141.
  • B. J. Pettis, On integration in vector spaces, Trans. Amer. Math. Soc. 44 (1938), no. 2, 277–304. MR 1501970, DOI 10.1090/S0002-9947-1938-1501970-8
  • B. J. Pettis, Differentiation in Banach spaces, Duke Math. J. 5 (1939), no. 2, 254–269. MR 1546122, DOI 10.1215/S0012-7094-39-00523-5
  • M. Riesz, Sur les ensembles compacts de fonctions sommables, Acta Szeged, vol. 6 (1933), pp. 136-142. S. Saks, Theory of the Integral, Warsaw and Lwów, 1937. —, Addition to the note on some functionals, these Transactions, vol. 35 (1933), pp. 965-970. W. Sierpiński, Sur un Problème concernant les ensembles measurables superficiellement, Fundamenta Mathematicae, vol. 1 (1920), pp. 112-115. J. Servint, Sur les transformations intégrales de l’espace $L$, Comptes Rendus de l’Académie des Sciences de l’URSS, vol. 18 (1938), pp. 255-257.
  • F. Smithies, A note on completely continuous transformations, Ann. of Math. (2) 38 (1937), no. 3, 626–630. MR 1503358, DOI 10.2307/1968605
  • W. L. Chmoulyan, Sur les ensembles faiblement compacts dans les espaces linéaires normés, Communications de l’Institut des Sciences Mathématiques et Mécaniques de l’Université de Kharkoff, (4), vol. 14 (1937), pp. 239-242.
  • J. D. Tamarkin, On the compactness of the space $L_p$, Bull. Amer. Math. Soc. 38 (1932), no. 2, 79–84. MR 1562331, DOI 10.1090/S0002-9904-1932-05332-0
  • A. Tulajkov, Zur Kompaktheit im Raum ${L_p}$ für $p = 1$, Nachrichten der Gesellschaft der Wissenschaften, Göttingen, 1933, pp. 169-170. B. Vulich, Sur les formes générales de certaines opérations linéaires, Recueil Mathematiques, new series, vol. 2 (1937), pp. 275-305.
  • Kôsaku Yosida, Abstract integral equations and the homogeneous stochastic process, Proc. Imp. Acad. Tokyo 14 (1938), no. 8, 286–291. MR 1568514
  • —, Mean ergodic theorem in Banach spaces, ibid., pp. 292-294. K. Yosida and S. Kakutani, Application of the mean ergodic theorem to the problems of Markoff’s process, ibid., pp. 333-339. K. Yosida, Y. Mimura, and S. Kakutani, Integral operator with bounded kernel, ibid., pp. 359-362.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.3X
  • Retrieve articles in all journals with MSC: 46.3X
Additional Information
  • © Copyright 1940 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 47 (1940), 323-392
  • MSC: Primary 46.3X
  • DOI: https://doi.org/10.1090/S0002-9947-1940-0002020-4
  • MathSciNet review: 0002020